# SDR GLBA2002082

- Difficulty date: June 12, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 16,368 hours, 23,804 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Controller
- Condition: Out Of Adjust
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NR 1 ITT INDICATES HOT ENG ON CLIMB.  ADJUSTED TRIM STICK.
